MathSciNet Relay Station
MathSciNet bibliographic data
MR1159867 (94d:57052) 57Q45
Nakanishi, Yasutaka; Teragaito, Masakazu $2$-knots from a view of moving picture. Kobe J. Math. 8 (1991), no. 2, 161–172.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement